# SDR VNAA2015091000013

- Difficulty date: September 10, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 1,898 hours, 1,796 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DISPLAY COOL CAUTION MESSAGE THAT WOULD NOT EXTINGUISH IN FLIGHT. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AVIONICS COOLING FILTERS AND LOW FLOW SENSOR AND PERFORMED CHECKS IAW AMM.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
